I’m now taking a fair cocktail of drugs! For cholesterol, BP, diabetes and of course, depression.
The only side effects to date were from the metformin (for diabetes) which were diarrhoea and, when I raised the dose as advised, terrible nausea. I quickly brought the dose back down.
There is an impressive list of potential side effects from the sertraline I am now taking for depression including dizziness, increased anxiety in the short term, nausea, diarrhoea, fatigue, dry mouth. I am suffering from none of the above BUT here we are, nearly 1am and for the second night in a row I can’t sleep. Sure enough insomnia is also listed.
And then I remembered I hadn’t wanted any tea. I had nibbled on a couple of canapés at 6pm – when normally I would have stood by the board and positively hoovered them up. Sure enough, loss of appetite is also listed. Now there may be a result!
Every cloud has a silver lining.